# SDR COMA9710349

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- Engine: Pwa PW118
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 311197801
- Condition: Inoperative
- Location: Lt Engine
- Part time: 10,111 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE TORQUE GAUGE READS ZERO.  REMOVED AND REPLACED LEFT ENGINE TORQUE SENSOR WITH SERVICEABLE UNIT.
